# SDR TWAA9906103

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 7 LEADING EDGE SLAT TRAILING EDGE WEDGE HAD DELAMINATION APPROX 8.5 FT FROM I/B EDGE.  AREAS APPROX 2.5 INCHES IN DIAMETER AND 1.5 INCH APART ON LOWER SURFACE, 2.5 INCHES FROM THE TRAILING EDGE.  INSTALLED PERMANENT REPAIR PER SRM 51-70-10, WITH CORE AND SKIN REPLACEMENT AND DOUBLER.  CHECK-C 2-26-99 LAX.
